# SDR DALA2018020200613

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 56,551 hours, 20,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 747-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE EXTERNAL FUSELAGE SKIN BS 794 - 807 AND 747-767,  BETWEEN STRINGERS 27R - 27L.  THE SKIN  WAS REPAIRED IAW ER/A:565484-14, REV:ORIGINAL, AND ETI-37-18-337 REV:3, ER/A:565488-14, REV ORIGINAL,  AND ETI-37-18-338,  REV 7.
